# SDR 613021

- Difficulty date: June 13, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N442CW
- Make and model: Beech 400A
- Aircraft serial: RK42
- Aircraft time: 4,107 hours, 3,431 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Contactor
- Condition: Failed
- Location: Horiz Stab
- Part time: 4,107 hours, 3,431 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ANTI-ICING HEATING ELEMENT FAILED TO HEAT.
